RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 85, Issue 3, Pages 433–439 (Mi mz4043)  

This article is cited in 1 scientific paper (total in 1 paper)

On the Error of Multidimensional Quadrature Formulas for Certain Classes of Functions

M. A. Romanov

Institute for Applied Mathematics, Khabarovsk Division, Far-Eastern Branch of the Russian Academy of Sciences

Abstract: We obtain regular (with respect to the power scale) estimates of the errors of multidimensional optimal quadrature formulas in spaces of periodic functions with constraints on Fourier coefficients in the $\ell_p$-norm for $1<p<2$.

Keywords: optimal quadrature formula, space of periodic functions, Fourier coefficient, Korobov grid, Frolov grid, Hölder's inequality

DOI: https://doi.org/10.4213/mzm4043

Full text: PDF file (444 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 85:3, 420–425

Bibliographic databases:

UDC: 519.68+519.712
Received: 17.09.2007

Citation: M. A. Romanov, “On the Error of Multidimensional Quadrature Formulas for Certain Classes of Functions”, Mat. Zametki, 85:3 (2009), 433–439; Math. Notes, 85:3 (2009), 420–425

Citation in format AMSBIB
\Bibitem{Rom09}
\by M.~A.~Romanov
\paper On the Error of Multidimensional Quadrature Formulas for Certain Classes of Functions
\jour Mat. Zametki
\yr 2009
\vol 85
\issue 3
\pages 433--439
\mathnet{http://mi.mathnet.ru/mz4043}
\crossref{https://doi.org/10.4213/mzm4043}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2548050}
\zmath{https://zbmath.org/?q=an:1175.65038}
\elib{http://elibrary.ru/item.asp?id=15304424}
\transl
\jour Math. Notes
\yr 2009
\vol 85
\issue 3
\pages 420--425
\crossref{https://doi.org/10.1134/S0001434609030122}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000266561100012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-69949139936}


Linking options:
  • http://mi.mathnet.ru/eng/mz4043
  • https://doi.org/10.4213/mzm4043
  • http://mi.mathnet.ru/eng/mz/v85/i3/p433

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Romanov, “O pogreshnosti sluchainykh kvadraturnykh formul na nekotorykh klassakh funktsii”, Dalnevost. matem. zhurn., 7:1-2 (2007), 91–100  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:267
    Full text:79
    References:45
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020